# SDR CA960424506

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767209
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Lever
- Condition: Adjusted
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN)TRAILING EDGE FLAP DISAGREE MESSAGE ON EICAS AND TRAILING LIGHT ILLUMINATED INTERMITTENTLY IN ALL PHASES OF FLIGHT AND ALL FLAP SETTINGS. ADJUSTED FLAP LEVER POSITION TOWARD UPPER TOLERANCE BAND.
